# SDR IXXA05SMN150S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Xw2.000-20.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, LT IB FLAP UPPER PART WITH SEVERAL DENTS XW 2.000 - XW 20.000.  PERFORMED MAJOR REPAIR IAW SRM 57-2-5 FIG. 1, EO NR 20051013 DATE 06-29-05. REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1, SRM 51-3-0PAGE 1. REMOVED PLATING SEGMENT (DAMAGED) IAW SRM 57-2-5 FIG. 1. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001. NO CRACK, CORROSION FOUND. FABRICATED NEW PLATING (ALCLAD 2024 T3 0.050”) + INTERNAL SPLICE (ALCLAD 2024 T3 0.063”) IAW SRM 57-2-5 FIG. 1 (SHEET 1,3), SRM 57-7-1 FIG. 1 ITEM A. CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED REPAIR PARTS IAW SRM. TORQUED IAW SRM 51-3-1.
